Journal of Symbolic Logic

First-Order Topological Axioms

R. D. Kopperman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We exhibit a finite list of first-order axioms which may be used to define topological spaces. For most separation axioms we discover a first-order equivalent statement.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 3 (1981), 475-489.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740824

Mathematical Reviews number (MathSciNet)
MR627900

Zentralblatt MATH identifier
0472.54002

JSTOR
links.jstor.org

Citation

Kopperman, R. D. First-Order Topological Axioms. J. Symbolic Logic 46 (1981), no. 3, 475--489. https://projecteuclid.org/euclid.jsl/1183740824


Export citation